# SDR SWAA2021021126223

- Difficulty date: October 27, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHIELD IN THE FORWARD CARGO BAY BS 492 TO BS 500A RBL 23 WL 156 / DAMAGE EVALUATION ON FCB AFT SHIELD BS492-500A; RBL23; WL156. WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM. REMOVED AND INSTALLED NEW SHIELD BS492-500A; RBL23; WL156. PER DWGS 143A0080; 143A8330; 143A0083 AND SRM 51-40-02 87713U 29OCT20
